# SDR 98UAL900172

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCEY EXIT LIGHT IN CABIN ABOVE FORWARD OVERWING DOOR IS DIM.  REPLACED BATTERY PACK.
